ADD / ADHD Community
vyvanse/depression
About This Community:

This patient support community is for discussions relating to Attention Deficit Hyperactivity Disorder (ADHD), Anxiety, and Autism Spectrum Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

vyvanse/depression

I'm not sure if this is in the right place, but i need help so i'm going to ask it. i am 18 years old & have been taking vyvanse for about a month now. i slowly increased my dosage and i am up to 30mg currently. i'm starting to realize i am becoming depressed and i'm always in a bad mood, especially for the passed 3 days. friday, i smoked a very large amount of marijuana and took an ecstasy pill. i'm not sure if this combination could of caused this depression, but i need to know what it may be? or what i should do?
Related Discussions
4 Comments Post a Comment
Blank
Avatar_f_tn
First I think you know already that you shouldn't be using Marjuana ,and I am sure that both together are and apart are not good for your body and that it call destroy your brain. A lot of these drugs are like street drugs and can cause you more health problems.

Instead of taken the drugs, you should take Vitamin B6 and Omega 3-6-9 every day .

If you are not talking to someone you should be getting the help.

If you need to talk I am here for you,just send me a message I come to this site every day.
Blank
Avatar_m_tn
yes, i'm aware.

i'm starting to think i really don't have adhd, which is why taking vyvanse is making me depressed.
Blank
Avatar_f_tn
Hi,

The fact that you're starting to get depressed doesn't necessarily mean you don't have adhd.  There's a blurb in the drug insert about developing depression symptoms while taking Vyvanse.  You need to call your doctor and tell her what's going on.

Whether or not you have adhd is something you'll have to discuss with your doctor, as she's your best resource.  Some people try one medication and it doesn't do a thing for them.  If Vyvanse does nothing for you, except make you depressed, then perhaps another medication may be worth a try.  If it does help you, maybe there is a similar alternative you can try.

My first medication was Vyvanse and it happens to work well for me.  I already take an antidepressant, so if it does make me depressed I'm already covered...lol.  And the bad mood thing...for about 45 min when it's wearing off, I'm soooo irritable and I bounce/wiggle my legs/feet more than I do before I took it...then I go back to my normal adhd self.

Blank
Avatar_f_tn
I would call the doctor about it and you probably know it's not that safe to be mixing prescription durgs and recreational drugs.  
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
5944308_tn?1396482349
Blank
zerokewl123 commented on Pat1956100's status
1 hr ago
1699033_tn?1405352675
Blank
JGF25 commented on JGF25's status
1 hr ago
982214_tn?1372877485
Blank
krichar Fun Journal up Comment
2 hrs ago
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA
Avatar_m_tn
Blank
kirk8
Eureka, CA, CA
ADD / ADHD Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA
Avatar_m_tn
Blank
kirk8
Eureka, CA, CA